# SDR SWAA950060

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446519
- Condition: Inop
- Location: Nr 6 Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NUMBER 6 L/E SLAT TRANSIT LIGHT REMAINED ILLUMINATED.  RECYCLED SLATS WITH NO HELP.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  REPLACED NUMBER 6 SLAT ACTUATOR AND OPERATION CHECK PER BOEING MM.
